Simple formulae for the number of quadrics and symmetric forms of modules over local rings | Научно-инновационный портал СФУ

Simple formulae for the number of quadrics and symmetric forms of modules over local rings

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1080/00927870701866648

Ключевые слова: combinatorial identities, integral representation, quadrics and symmetric forms

Аннотация: Simple formulae of similar type for the number of quadrics and symmetric forms of modules over local rings are found analytically. This simplification of known formulae of Levchuk and Starikova is achieved using integral representation method of combinatorial summation and leads to number-theoretical identities of new type. The problem of algebraic interpretation of new formulae is posed.

Ссылки на полный текст

Издание

Журнал: COMMUNICATIONS IN ALGEBRA

Выпуск журнала: Vol. 36, Is. 4

Номера страниц: 1426-1436

ISSN журнала: 00927872

Место издания: PHILADELPHIA

Издатель: TAYLOR & FRANCIS INC

Авторы

  • Egorychev Georgy P. (Siberian Fed Univ, Polytech Inst, Krasnoyarsk, Russia)
  • Zima Eugene V. (Wilfrid Laurier Univ, Phys & Comp Sci Dept, Waterloo, ON N2L 3C5, Canada)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.